MathSciNet Relay Station
MathSciNet bibliographic data
MR1262339 46B20 (26A21 46B15 46E15)
Farmaki, V. Classifications of Baire-$1$ functions and $c\sb 0$-spreading models. Trans. Amer. Math. Soc. 345 (1994), no. 2, 819–831.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement